# SDR 98ZZZX3882

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99GH
- Make and model: Beech 99A
- Aircraft serial: U112
- System (JASC): 2720 · Rudder Control System
- Part: Pedal Arm
- Part number: 50524326602210
- Condition: Worn
- Location: Rudder Pedal
- Part time: 31,795 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE POINT FROM RUDDER PEDALS TO RUDDDER ARM BUSHING IS WEARING DEEP GROOVES INTO TANGS ON RUDDER PEDAL ARMS.
